# SDR UPS07M49574

- Difficulty date: January 30, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AGA7808
- Condition: Corroded
- Location: Bs 1721-1741
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO STA 1721-1741 STR 51R TO 52R BILGE AREA DOUBLER FOUND WITH CORROSION AS MARKED.  CTR CARGO DRUM MUST REMOVED PER AMM20-50-02 R55.  CORROSION REMOVED PER SRM 51-31-01 V2 R38.  CORROSION REMOVED FOUND EXCEED LIMIT PER SRM 51-21-01 V2 R38.  STA 1701 TO STA 1741 LONGERON 48L TO 48R SKIN FASTENERS REMOVED PER SRM 51-31-01 V2 R38.  NEW DOUBLER FASTENER HOLES PICKED UP PER DWG AGA7808 & INSTALLATION CUT OUT WITH NEW DOUBLER FOUND SATISFACTORY.
